On some strong forms of paracompactness

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)303-310
JournalQuestions and answers in general topology
Volume5
Publication statusPublished - 1987

Cite this

On some strong forms of paracompactness. / Ganster, Maximilian; Reilly, I.

In: Questions and answers in general topology, Vol. 5, 1987, p. 303-310.

Research output: Contribution to journalArticleResearchpeer-review

@article{bcbfdf02c4ce492b911afa8104c191fd,
title = "On some strong forms of paracompactness",
author = "Maximilian Ganster and I. Reilly",
year = "1987",
language = "English",
volume = "5",
pages = "303--310",
journal = "Questions and answers in general topology",
issn = "0918-4732",

}

TY - JOUR

T1 - On some strong forms of paracompactness

AU - Ganster, Maximilian

AU - Reilly, I.

PY - 1987

Y1 - 1987

M3 - Article

VL - 5

SP - 303

EP - 310

JO - Questions and answers in general topology

JF - Questions and answers in general topology

SN - 0918-4732

ER -